Skip to Main Content

Representation Theory

Published by the American Mathematical Society, the Representation Theory (ERT) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.7.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Character sheaves on disconnected groups, VIII
HTML articles powered by AMS MathViewer

by G. Lusztig PDF
Represent. Theory 10 (2006), 314-352 Request permission


In this paper we continue the study of character sheaves on a reductive group. To each subset of the set of simple reflections in the Weyl group we associate an algebra of the same kind as an Iwahori Hecke algebra with unequal parameters in terms of parabolic character sheaves. We also prove a Mackey type formula for character sheaves. We define a duality operation for character sheaves. We also prove a quasi-rationality property for character sheaves.
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 20G99
  • Retrieve articles in all journals with MSC (2000): 20G99
Additional Information
  • G. Lusztig
  • Affiliation: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139
  • MR Author ID: 117100
  • Received by editor(s): November 9, 2006
  • Received by editor(s) in revised form: January 21, 2006
  • Published electronically: August 17, 2006
  • Additional Notes: Supported in part by the National Science Foundation.
  • © Copyright 2006 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Represent. Theory 10 (2006), 314-352
  • MSC (2000): Primary 20G99
  • DOI:
  • MathSciNet review: 2240704